Some semiordered spaces
Doklady Akademii Nauk, Tome 138 (1961) no. 3, pp. 553-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_3_a14,
author = {Dimitr Skordev},
title = {Some semiordered spaces},
journal = {Doklady Akademii Nauk},
pages = {553--555},
year = {1961},
volume = {138},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_3_a14/}
}
Dimitr Skordev. Some semiordered spaces. Doklady Akademii Nauk, Tome 138 (1961) no. 3, pp. 553-555. http://geodesic.mathdoc.fr/item/DAN_1961_138_3_a14/